# SDR UALA2012040202031

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 68,358 hours, 12,416 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 6C FWD EMERGENCY LIGHT IS OUT.  SECURED CONNECTOR, OPS CHECKED GOOD.
